Indiana, 2006

Flood in Indiana, March 11 to 13, 2006

March 11 to 13, 2006 · NWS LMK · 1 event in 1 county or zone

1 flood, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$500,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Mar 11, 5:30 PM EST, 10 minutes earlier.

Area forecast discussion, Mar 11, 5:30 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EST SAT MAR 11 2006

.UPDATE...
NEW FORECAST SENT OUT DUE TO ERROR IN PREVIOUS ZONE PACKAGE. PACKAGE
OMITTED CHANCE OF THUNDERSTORMS THAT WAS SUPPOSED TO BE IN THE
FORECAST FOR THURSDAY AFTERNOON AND NIGHT. NO OTHER CHANGES.

13

.SHORT TERM (TONIGHT THROUGH SUNDAY AFTERNOON)...

CURRENTLY A WARM FRONT BISECTS THE FORECAST AREA FROM JUST NORTH OF
HARTFORD IN OHIO COUNTY...EAST TO NEAR STANFORD IN LINCOLN COUNTY.
TEMPS NORTH OF THE FRONT ARE IN THE LOW TO MIDDLE 50S...AND
IMMEDIATELY SOUTH OF THE FRONT LOWER TO MID 70S. THIS FRONT WILL
HAVE MAJOR RAMIFICATIONS IN THE UPCOMING FORECAST...POSSIBLY
WORSENING THE CURRENT HYDRO ISSUES FROM THE PAST 72 HOURS OF
MODERATE TO HEAVY RAIN ACROSS SOUTHERN INDIANA AND EXTREME NORTH
CENTRAL KENTUCKY. WILL BE FOLLOWING A 12Z NAM12/ 09Z SREF BLEND FOR
SUNDAY... AND LIKE THE RUC IN THE VERY SHORT TERM AS IT DEPICTS THE
40KT LOW LEVEL JET WELL MOVING NORTH INTO THE FORECAST AREA...AND
ITS 850-700MB OMEGA FIELDS LOOK VERY REASONABLE...THOUGH SLIGHTLY
DISPLACED SOUTHWARDS.

PREVIOUSLY MENTIONED WARM FRONT SITS ACROSS THE HEART OF THE
FORECAST AREA...SEE LITTLE REASON FOR IT TO MOVE MUCH NORTH AS THE
FRONT HAS BECOME VIRTUALLY DETACHED FROM ITS PARENT LOW...AND
MODEST SFC HI TO THE EAST KEEPING DECENT EASTERLY FLOW INTO THE
NORTHERN REGIONS OF THE AREA. ANOTHER LOW DEVELOPING ACROSS OK ATTM.
BOUNDARY ACROSS THE REGION WILL ENHANCE LIFT ACROSS THE NORTHERN
HALF OF THE FORECAST AREA...WITH STRONG LOW LEVEL JET DRIVING INTO
THE THROUGH KENTUCKY THIS EVENING...PAH RADAR SHOWING DEVELOPING
STORMS INCREASING IN COVERAGE TO THE WEST AND SOUTHWEST...TRAINING
WILL BE AN ISSUE TONIGHT AND WITH PWATS NEARLY 1.5 INCHES...HEAVY
RAIN AMOUNTS CAN BE EXPECTED...WITH THE NORTH AND WESTERN PORTIONS
OF THE FORECAST AREA SEEING THE MAJORITY TONIGHT. RUC HAS A GOOD
HANDLE OF THE SITUATION THROUGH TONIGHT..WITH GOOD SUPPORT FROM THE
NAM12. AS ALL JET DEPARTS AFTER MIDNIGHT...SOME LESSENING OF
COVERAGE WILL OCCUR AND HAVE LOWERED POPS IN RESPONSE. TEMPS WILL
STAY WARM ACROSS MUCH OF THE REGION...WITH A DECENT GRADIENT FROM
NORTH TO SOUTH.

EARLY SUNDAY SFC LOW FROM OK HAS MOVED NE ACROSS IL INTO IN...FRONT
WILL BE JUST OFF TO THE WEST OF THE FORECAST AREA AT 06Z...
INCREASING RAIN/THUNDER CHANCES FROM 6 TO 12Z SUNDAY AS THE FRONT
DRAPES ITSELF NEAR OR ALONG THE OHIO RIVER BY AFTERNOON...AGAIN
HEAVY RAINFALL AMOUNTS WILL BE LIKELY...AND UNFORTUNATELY IT WILL BE
IN THE NORTHERN PORTIONS OF THE CWA AGAIN. WITH HIGH PWATS STILL
REMAINING AROUND 1.5 INCHES. PRECIP WILL LESSEN DURING THE
AFTERNOON...WITH BEST CHANCES REMAINING ACROSS THE NORTHERN PORTIONS
OF THE AREA...ALONG OR JUST SOUTH OF THE FRONT. WARMER SUNDAY FOR
THE NORTHERN HALF...THOUGH RAIN MAY KEEP TEMPS SLIGHTLY UNDER
FORECASTED...BUT 70S LOOK LIKELY FOR MOST OF THE REGION. SEVERE
CHANCES ARE GOOD FOR SUNDAY...INSTABILITY WILL BE INPLACE WITH
DEWPOINTS WELL INTO THE UPPER 50S PUSHING LOWER 60S...AND SFC LIS
NEARLY -3 TO -5 BY AFTN...AND CAPES PUSHING 1000 TO 2000 J/KG FROM
EAST TO WEST. WESTERN PORTIONS OF THE AREA ARE UNDER A MODERATE RISK
FROM SPC...WITH SLIGHTRISK REST OF AREA. AGREE WITH SPC THAT SOME
SUPERCELLS MAY BE POSSIBLE ...BUT THINK BOWS OR MULTICELLS WILL MORE
LIKELY FOR OUR AREA...LARGE AND HAIL WOULD BE THE MAIN THREATS.

HAVE EXTENDED FLOOD WATCH BOTH GEOGRAPICHALLY AND TEMPORALLY...WENT
ONE TIER OF COUNTIES FURTHER SOUTH AND OUT UNTIL 00Z MONDAY (SUNDAY
7PM). EXPECT THAT NUMEROUS ROADS WILL HAVE WATER OVER THEM DURING
THE NIGHT INTO THE DAY SUNDAY...ALONG WITH CREEKS/STREAMS WELL OUT
OF THEIR BANKS IN THE WATCH AREA. --SCHOTT

.LONG TERM (SUNDAY NIGHT THROUGH SATURDAY)...

STILL A COUPLE OF ROUNDS OF BUMPY WEATHER TO GET THROUGH IN THE
FIRST FEW PERIODS OF THE LONG TERM BEFORE THINGS CALM DOWN A BIT.

SUNDAY EVENING LOW PRESSURE OVER KANSAS WILL HAVE A WARM FRONT EAST
ACROSS ILLINOIS...INDIANA...AND OHIO. AS THIS LOW MOVES NORTHEAST
WITH THE WARM FRONT TO OUR NORTH AND A COLD FRONT WELL TO OUR WEST
WE WILL REMAIN WELL WITHIN THE WARM SECTOR SUNDAY NIGHT INTO MONDAY.
THE COLD FRONT IS THEN EXPECTED TO SWEEP THROUGH OUR AREA MONDAY
EVENING.

THERE ARE TWO MAIN EPISODES OF STORMS EXPECTED. FIRST...STORMS WILL
BLOSSOM OVER THE MID-MISSOURI VALLEY AND OZARKS SUNDAY
AFTERNOON...QUICKLY BECOMING SEVERE. THE STORMS WILL STRIKE OUT TO
THE EAST AND WILL CONGEAL INTO A LINEAR MCS OVER THE MID-MISSISSIPPI
VALLEY AROUND MIDNIGHT SUNDAY NIGHT AS THEY ENCOUNTER PWATS OVER 1.5
INCHES...SURFACE DEW POINTS IN THE MID TO UPPER 60S...AND 850 HPA
DEW POINTS AROUND 12 DEG C. THIS BAND OF STRONG TO SEVERE STORMS
WILL CONTINUE EASTWARD AND WILL IMPACT SOUTHERN INDIANA AND CENTRAL
KENTUCKY LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. GIVEN THE TIME
OF DAY AND ORGANIZATION OF THE STORMS A BIG THREAT WOULD APPEAR TO
BE STRONG WIND GUSTS. THIS IS BORNE OUT LOOKING AT SOUNDINGS THAT
REVEAL A SOMEWHAT DRY LAYER IN THE MIDDLE ATMOSPHERE...SUGGESTING
POSSIBILITY OF STRONG DOWNDRAFTS. INDEED THE MDPI IS FORECAST TO BE
AROUND 0.7 BY 12Z MONDAY...INDICATING THE POSSIBILITY OF ISOLATED
DOWNBURSTS. A 50 TO 60 KT LOW LEVEL JET WILL HELP WITH THE STRONG
WIND POTENTIAL AS WELL. HOWEVER...HAVING SAID ALL THAT...HAIL WILL
BE POSSIBLE AS WELL WITH WET BULB ZERO HEIGHTS AROUND 9000 TO 10000
FEET. ENERGY HELICITY INDEX EVEN SUGGESTS AN ISOLATED TORNADO
POSSIBLE AROUND DAWN MONDAY MORNING BUT THAT WOULD BE MOST LIKELY
ONLY IN ANY DISCRETE SUPERCELLS AHEAD OF THE LINE OR NEAR WHERE TWO
STORMS CAN HAVE A LOCAL INFLUENCE ON EACH OTHER. THE REALLY
SIGNIFICANT TORNADO THREAT WILL REMAIN WEST OF OUR CWFA.

SO...THE FIRST AREA OF STORMS WEAKENS AND MOVES OFF TO THE EAST
MONDAY MORNING. MODELS DO HINT THAT WE COULD SEE SOME BREAKS IN THE
CLOUDS EARLY MONDAY AFTERNOON...LEADING TO INSOLATION THAT WOULD
HELP TO RE-DESTABILIZE THE ATMOSPHERE. THEN THE COLD FRONT COMES IN.
LOOKS LIKE STORMS WILL RE-FIRE IN THE LATE AFTERNOON ON MONDAY ALONG
THE INTERSTATE 65 CORRIDOR AND MOVE QUICKLY OFF TO THE
EAST...DEPARTING THE LMK CWFA AROUND MIDNIGHT. THESE STORMS WILL
AGAIN HAVE A CHANCE OF BEING SEVERE...SO WE WILL CONTINUE TO WATCH
HOW THIS SETS UP.

HEAVY RAIN WILL BE A PROBLEM...ESPECIALLY OVER SECTIONS OF SOUTHERN
INDIANA AND FAR NORTHERN CENTRAL KENTUCKY WHERE THE GROUND IS
ALREADY SATURATED. LOOKS LIKE GENERAL AMOUNTS OF ONE TO 1.3 INCHES
OF RAIN WILL BE POSSIBLE FROM SUNDAY EVENING TO MONDAY NIGHT ALONG A
50 MILE WIDE CORRIDOR ALONG THE OHIO RIVER. IN ADDITION...VERY
STRONG STORMS AND ANY TRAINING OF STORMS MAY LEAD TO LOCALLY EVEN
HIGHER AMOUNTS.

COLD FRONT CLEARS THE AREA LATE MONDAY NIGHT AND THE AXIS OF THE
LARGE WESTERN TROF PASSES OVERHEAD TUESDAY. DRY WEATHER TUESDAY AND
WEDNESDAY.

GFS AND ECMWF IN DECENT AGREEMENT BRINGING LOW PRESSURE TO AROUND
SAINT LOUIS THURSDAY AFTERNOON AND DRAGGING A COLD FRONT ACROSS OUR
REGION THURSDAY NIGHT. GFS ENSEMBLE MEAN AND GEM ENSEMBLE INDICATE
PRECIPITATION DURING THAT TIME AS WELL. SO...WILL PUT IN A SMALL
CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND NIGHT.
HIGH PRESSURE THEN BUILDS BACK IN FOR FRIDAY AND SATURDAY.

13

LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR
     EXTREME NORTH CENTRAL KENTUCKY.
IN...FLOOD WATCH THROUGH SUNDAY AFTERNOON ALL ZONES.

&&
Hazardous weather outlook, Mar 11, 4:10 PM EST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EST SAT MAR 11 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-120930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
410 PM EST SAT MAR 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

HEAVY RAINFALL FROM TODAYS STORMS HAS CAUSED WATER TO FLOW OVER
NUMEROUS ROADWAYS...AND CREEKS AND STREAMS TO RISE OUT OF THEIR
BANKS IN MANY COUNTIES ALONG AND NORTH OF THE OHIO RIVER.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO
AFFECT THE OUTLOOK AREA UNTIL LATE TONIGHT. SOME OF THESE STORMS
WILL BE CAPABLE OF PRODUCING BRIEF DOWNPOURS AND DANGEROUS
LIGHTNING.  ADDITIONAL FLOODING MAY OCCUR ACROSS SOUTH CENTRAL
INDIANA AND NORTH CENTRAL KENTUCKY.

EARLY SUNDAY MORNING...A MORE SUBSTANTIAL BAND OF SHOWERS AND
THUNDERSTORMS IS FORECAST TO DEVELOP AND MOVE INTO THE OHIO VALLEY.
THIS BAND OF STORMS HAS POTENTIAL TO PRODUCE LOCALLY HEAVY
RAINFALL...MAINLY FOR THE NORTHWESTERN PORTIONS OF THE OUTLOOK AREA
THROUGH DAYBREAK SUNDAY. A FLOOD WATCH HAS BEEN POSTED FOR SOUTHERN
INDIANA AND NORTH CENTRAL KENTUCKY TONIGHT INTO SUNDAY AFTERNOON
WHERE THE GROUND IS ALREADY WELL SATURATED. A SLIGHT RISK OF SEVERE
THUNDERSTORMS ALSO EXISTS TONIGHT...WITH LOCALIZED HIGH WINDS AND
LARGE HAIL THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY.

THE STORM PREDICTION CENTER HAS PLACED MUCH OF SOUTH CENTRAL
INDIANA...AND WESTERN KENTUCKY IN A MODERATE RISK FOR LATE SUNDAY
INTO EARLY MONDAY MORNING. THE REST OF CENTRAL KENTUCKY AND THE
BLUEGRASS REGION IS IN A SLIGHT RISK.

SEVERE THUNDERSTORMS SUNDAY AFTERNOON ACROSS MISSOURI AND ILLINOIS
ARE EXPECTED TO CONSOLIDATE INTO ONE OR MORE LINES AND MOVE ACROSS
SOUTHERN INDIANA AND CENTRAL KENTUCKY OVERNIGHT. DAMAGING WINDS WILL
BE THE PRIMARY THREAT. MARGINALLY SEVERE HAIL IS ALSO POSSIBLE
WITHIN THE STRONGER CELLS.

THESE STORMS MAY BRING AN ADDITIONAL INCH OF RAIN ACROSS THE
REGION...CREATING MORE FLOODING PROBLEMS ACROSS SOUTH CENTRAL
INDIANA AND FAR NORTH CENTRAL KENTUCKY.

THERE IS A CHANCE OF ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS
CENTRAL KENTUCKY MONDAY AFTERNOON AND EVENING AHEAD OF A COLD FRONT.
ANY THUNDERSTORMS THAT DEVELOP MONDAY AFTERNOON MAY BECOME
STRONG...AND THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE
REGION IN A SLIGHT CHANCE FOR SEVERE WEATHER.

A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AFTERNOON AS WELL.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD MONITOR THE LATEST
FORECASTS AND BE PREPARED FOR POSSIBLE ACTIVATION TONIGHT. ALL
REPORTS OF FLOODED ROADWAYS...AND CREEKS OR STREAMS OUT OF THEIR
BANKS WOULD BE GREATLY APPRECIATED.

SPOTTER ACTIVATION WILL BE POSSIBLE SUNDAY NIGHT INTO MONDAY
MORNING...AND AGAIN MONDAY AFTERNOON AND EVENING.

SCHOTT/13

In the hours before

Local storm report, Mar 11, 1:42 PM EST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
142 PM EST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     FLASH FLOOD      JASPER                  38.39N 86.94W
03/11/2006                   DUBOIS             IN   LAW ENFORCEMENT

            NUMEROUS ROADS REMAIN CLOSED DUE TO HIGH WATER.

&&

MRC
Local storm report, Mar 11, 1:51 PM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
151 PM EST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     FLASH FLOOD      BEDFORD                 38.59N 85.32W
03/11/2006                   TRIMBLE            KY   LAW ENFORCEMENT

            THE CONNECTOR ROAD...MOUNT PLEASANT ROAD...AND THE
            HIGHWAY 625 BRIDGE...ALL IN THE BEDFORD AREA...REMAIN
            CLOSED DUE TO HIGH WATER.

&&

MRC
Local storm report, Mar 11, 1:58 PM EST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
158 PM EST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     FLASH FLOOD      SCOTTSBURG              38.69N 85.78W
03/11/2006                   SCOTT              IN   LAW ENFORCEMENT

            HIGHWAY 31 FROM SCOTTSBURG SOUTH TOWARD UNDERWOOD HAS
            SOME WATER ON IT BUT IS STILL PASSABLE. RESIDENTS IN
            SCOTTSBURG ARE REPORTING WATERS BACKING UP INTO
            BASEMENTS.

&&

MRC
Local storm report, Mar 11, 2:08 PM EST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
208 PM EST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     FLASH FLOOD      GEORGETOWN              38.30N 85.97W
03/11/2006                   FLOYD              IN   LAW ENFORCEMENT

            NUMEROUS ROADS AND HIGHWAYS ARE UNDER WATER.

&&

MRC
Local storm report, Mar 11, 2:13 PM EST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
213 PM EST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FLASH FLOOD      2 N BRADFORD            38.40N 86.07W
03/11/2006                   HARRISON           IN   AMATEUR RADIO

            PARTS OF HIGHWAY 150 ARE COVERED WITH WATER NORTH OF
            BRADFORD.

&&

MRC
Local storm report, Mar 11, 2:35 PM EST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
235 PM EST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     FLOOD            SALEM                   38.60N 86.10W
03/11/2006                   WASHINGTON         IN   TRAINED SPOTTER

            UP TO A FOOT OF WATER IS IN SOME STORES IN DOWNTOWN
            SALEM. BLOCK CREEK IS OUT OF ITS BANKS. ALL ROADS FROM
            SALEM TO HARDINSBURG IN THE SOUTHWEST PART OF THE COUNTY
            ARE CLOSED.

&&

MRC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Washington

When
March 11, 5:40 PM EST to March 13, 10:10 AM EST
Where
Washington County, Freddricksburg
Property damage
$500,000
Reported by
OFFICIAL NWS OBS.
Coordinates
38.433, -86.183

The Blue River at Fredericksburg crested at 24.76 feet around 430 AM EST on March 12. Flood stage at Fredricksburg is 20 feet. Moderate flooding occurs at this level. Highway 150 is closed, and some flood waters enter businesses in the town of Fredricksburg. Homes and businesses in Milltown in Crawford County were flooded. Some residents had to be evacuated.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2006Every state in 2006This day in weather historyWarnings in Indiana, March 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5495427.